# SDR SWIA2024051412

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 36,423 hours, 23,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING MESSAGE FOR ABOUT 5 SEC. THEN CHANGED TO A R BLEED DUCT CAUTION MESSAGE. RAN THE QRH NO CHANGE. COULD NOT PRESSURIZE. (FLIGHT 4777 FILED CLOSED)ARRIVED AT A/C AND INTERROGATED THE MDC AND FOUND A RIGHT BLEED DUCT MESSAGE, INSPECTED DUCTING TO SEE ANY OBVIOUS BLEEDING AND FOUND MISSING CLAMP THAT IS SUPPOSE TO SUPPORT LOOP IN PLACE. REPLACED MISSING CLAMP REF CRJ 700 AMM 36-21-03, PREFORMED OPS CHECK OF BLEED SYSTEM REF CRJ 700 AMM 36-31-00, OPS CHECK GO AT THIS TIME. NO FURTHER FAULTS FOUND.
